# SDR AALA20101115DFW05

- Difficulty date: November 14, 2010
- Submitted: November 16, 2010
- Operation: Air carrier
- Aircraft: N773AN
- Make and model: Boeing 777223
- Aircraft serial: 29583
- Aircraft time: 49,095 hours, 6,378 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 26C ESCAPE PATH LIGHT SOCKET ASSEMBLY DAMAGED AND MISSING LENS.  REPLACED LIGHT ASSEMBLY AT 26C.  OPS CHECK NORMAL.
